MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 174233
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, pre-operatively, the coating of the device was worn.There was no patient involved.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: g1 (manufacturer name, mfr contact first name, last name, street 2, mfr city, region, postal code, email and phone number), h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted the sheath of the instrument was damaged.It was reported that the plastic coating on the shaft of the device was worn.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.The event had foreseen risk and is included in a data monitoring plan medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
ENDO GRASP
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key14212351
Report Number2647580-2022-01366
Device Sequence Number16604700
Product Code GET
UDI-Device Identifier10884523000818
UDI-Public10884523000818
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K914753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number174233
Device Catalogue Number174233
Device Lot NumberP1K1366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown